# SDR DALA2020012900683

- Difficulty date: October 30, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 17,273 hours, 6,566 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION,  FOUND DENT ON LT HORIZONTAL STAB LEADING EDGE APPROX. 126" FROM INBD EDGE. MEASURES 2.25" WIDE AND 0.145"DEEP. CORRECTIVE ACTION: REMOVED AND REPLACED LH HORIZONTAL STAB LEADING EDGE PER B737 AMM 55-10 AND APPLIED SPEED TAPE SRM 55-10-01. (6754454).
